# SDR ASAA2017011619414

- Difficulty date: January 16, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 12,902 hours, 4,222 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 2.5 HOURS AFTER TAKEOFF, RECIEVED AN FMC LIGHT WITH SINGLE FMC OPERATION IN SCRATCHPAD.  LATER RIGHT ND WENT BLANK WITH MAP AND VTK FLAGS. ACCOMPLISHED QRH AND SET FMC SWITCH TO "BOTH ON LT AND RT FMC, BEARING /DIST INFO ON POS: SHIFT PAGE 3/3 DID NOT RETURN.  ACFT GROUNDED. MOVED SWITCH BACK TO NORMAL POSITION.  RT FMC OPS NORMAL, IAW AMM 34-61-00.
